Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 110, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2008, 1:12 PM EDT for Hancock County, Henry County, Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2008, 1:12 PM EDT (17:12 UTC)
- Expired
- Jun 13, 2008, 2:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Hancock County, IN, Henry County, IN
The radar
The Indianapolis radar (KIND), 67 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:27 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 131712
SVRIND
INC059-065-131800-
/O.NEW.KIND.SV.W.0110.080613T1712Z-080613T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HANCOCK COUNTY IN CENTRAL INDIANA...
HENRY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 200 PM EDT
* AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
EXTREME SOUTHWESTERN HENRY COUNTY...OR 19 MILES SOUTH OF
ANDERSON...AND MOVING NORTHEAST AT 26 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHIRLEY BY 120 PM EDT...
KENNARD BY 125 PM EDT...
GREENSBORO BY 130 PM EDT...
CADIZ BY 135 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 107 AND 121.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3979 8552 3979 8574 3995 8563 3995 8558
4004 8558 4007 8557 4002 8521
TIME...MOT...LOC 1712Z 220DEG 23KT 3983 8559
$$
PUMA3 follow-up statements
000
WWUS53 KIND 131724
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 PM EDT FRI JUN 13 2008
INC059-131734-
/O.CAN.KIND.SV.W.0110.000000T0000Z-080613T1800Z/
HANCOCK-
124 PM EDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK COUNTY IS
CANCELLED...
LAT...LON 3979 8552 3984 8558 3988 8560 3988 8558
3989 8558 4004 8558 4007 8557 4002 8521
TIME...MOT...LOC 1724Z 227DEG 28KT 3990 8552
$$
INC065-131800-
/O.CON.KIND.SV.W.0110.000000T0000Z-080613T1800Z/
HENRY-
124 PM EDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR HENRY COUNTY...
AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KENNARD...OR 16 MILES SOUTHEAST OF ANDERSON...MOVING
NORTHEAST AT 32 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CADIZ BY 130 PM EDT...
NEW CASTLE BY 135 PM EDT...
SULPHUR SPRINGS BY 140 PM EDT...
MOUNT SUMMIT BY 145 PM EDT...
LAT...LON 3979 8552 3984 8558 3988 8560 3988 8558
3989 8558 4004 8558 4007 8557 4002 8521
TIME...MOT...LOC 1724Z 227DEG 28KT 3990 8552
$$
PUMA000
WWUS53 KIND 131738
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
138 PM EDT FRI JUN 13 2008
INC065-131800-
/O.CON.KIND.SV.W.0110.000000T0000Z-080613T1800Z/
HENRY-
138 PM EDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR HENRY COUNTY...
AT 135 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CADIZ...OR 14 MILES SOUTHEAST OF
ANDERSON...MOVING NORTHEAST AT 29 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SULPHUR SPRINGS BY 145 PM EDT...
MOUNT SUMMIT BY 150 PM EDT...
MOORELAND BY 200 PM EDT...
LAT...LON 3985 8544 3991 8551 3995 8554 4004 8558
4007 8557 4002 8521
TIME...MOT...LOC 1738Z 234DEG 26KT 3997 8547
$$
PUMA000
WWUS53 KIND 131756
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 PM EDT FRI JUN 13 2008
INC065-131805-
/O.EXP.KIND.SV.W.0110.000000T0000Z-080613T1800Z/
HENRY-
155 PM EDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY WILL EXPIRE AT
200 PM EDT/100 PM CDT/...
THE THUNDERSTORM HAS WEAKENED TO BELOW SEVERE LEVELS AND HAD EXITED
HENRY COUNTY.
LAT...LON 3985 8544 3991 8551 3995 8554 4004 8558
4007 8557 4002 8521
TIME...MOT...LOC 1755Z 234DEG 26KT 4000 8530
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:08 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 13, 12:08 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1208 PM EDT FRI JUN 13 2008 .AVIATION...DISCUSSION FOR THE 18Z TAFS AS ONE AREA OF TSRA EXITS THE IND/BMF SITES AT THE BEGINNING OF THE PD...ANOTHER LINE OF TSRA WILL BE IMPACTING LAF/HUF. HAVE TIMED THESE WITH TEMPOS. THE LINE WILL IMPACT BMG AND IND VERY EARLY IN THE PD. HAVE WENT MVFR IN THE TEMPOS...BUT OF COURSE IFR CERTAINTLY POSSIBLE IN A TSRA. RADAR TRENDS SHOW THAT TSRA MAY LAST LONGER IN SRN SITES SO TEMPOS ARE A BIT LONGER THERE. AREA OF RAIN EXTENDS FOR A WHILE BEHIND THE LINE...AND WITH LIFT OCCURRING DURING THE EVENING HAVE KEPT -SHRA VCTS MENTION UNTIL 06Z OR SO. CANNOT RULE OUT ADDITIONAL TSRA DEVELOPING WITH THIS LIFT...BUT NOT CONFIDENT FOR ANOTHER TEMPO. LOW LEVEL MOISTURE WILL LINGER THRU THE REMAINDER OF THE NIGHT AND SHOULD KEEP CONDS MVFR. MOISTURE WILL EXIT THE AREA SATURDAY MORNING ALLOWING VFR TO RETURN. && .PREV DISCUSSION...UPPR LO CURRENTLY OVR THE NRN PLAINS XPCTD TO LIFT NEWD INTO CANADA LTR TDY. IN THE WAKE OF THE LO...UPPR FLOW OVR THE LOCAL AREA XPCTD TO GRADU VEER TO A WNWLY DIRECTION BY SUN. CDFNT ASSOCIATED WITH THE UPPR LO PROGGED TO PASS THRU THE AREA TONIGHT. MODELS IN GOOD AGREEMENT ON THE MAIN DETAILS. FCST FOCUS CENTERS ON POPS/HVY RAIN/SVR THREAT WITH THIS SYS. OUTFLOW BOUNDARY FM CONVECTIVE SYS ALONG THE MS RVR PUSHING SE ACRS NRN IL ATTM. CURRENT SPEED OF OUTFLOW PLACES IT NR THE NW BORDER COUNTIES ARND SUNRISE...WITH MODEL DATA HINTING AT THIS BOUNDARY SETTLING SLOWLY SEWD ACRS THE LOCAL AREA DURG THE DAY. PROGGED CONVECTIVE TEMPS SUGGEST TSTM ACTVTY SHOULD START DVLPG BY 18Z OR SO...WITH THE MOST FAVORED LOCATION PROBABLY WHERE EVER OUTFLOW BOUNDARY IS BY THAT TIME. WL GO WITH CHC POPS DURG THE MORN HRS...WITH HI POPS IN THE AFT. THERMODYNAMIC/SHEAR PROFILES SUGGEST SOME THREAT FOR SVR THIS AFT...HOWEVER SHEAR/MID LVL LAPSE RATES LOOK A LTL WEAK AT THIS PT...ALTHOUGH LO LVL HELICITY VALUES MAY BE LOCALLY ENHANCED INVOF BOUNDARY. PROGGED P-WAT VALUES NR TWO INCHES SUGGEST HVY RAIN THREAT THIS AFT/EVEN AS WELL. WL CONT FLASH FLOOD WATCH AS IS. CDFNT XPCTD TO GRADU SETTLE ACRS THE AREA TONIGHT...SO WL CONT WITH HI POPS/HVY RAIN THREAT. CONVECTION MAY TEND TO DIMINISH AFT 06Z/SAT AS STRONGER 850MB FLOW PUSHES OFF TO THE E. WL KEEP A CHC POP IN THE SERN ZONES FOF SAT MORN TO COVER ANY LINGERING ACTVTY...OTRW IMPROVG CONDS XPCTD BY SAT AFT INTO SUN WITH SFC HI PRES BLDG IN. LO LVL THICKNESSES SUGGEST NGM MOS HIGHS FOR SAT ARE PROBABLY ABOUT 5 DEGS TOO WARM. REMAINDER OF GUIDANCE LOOKS OK AT THIS PT. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALL ZONES. && AVIATION...CS PUBLIC...JAS
Hazardous weather outlook, Jun 13, 5:54 AM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 554 AM EDT FRI JUN 13 2008 INZ021-028>031-035>049-051-052-141000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- 554 AM EDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...SOME STORMS THIS AFTERNOON AND EVENING MAY PRODUCE HEAVY RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING PROBLEMS. MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING. SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053>057-062>065-071-072-141000- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- JACKSON-JENNINGS- 554 AM EDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT FOR TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...SOME STORMS TONIGHT MAY PRODUCE HEAVY RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING PROBLEMS. MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING. SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067>070-141000- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE- 554 AM EDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT FOR TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...SOME STORMS TONIGHT MAY PRODUCE HEAVY RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING PROBLEMS. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE EAST FORK WHITE...WHITE...AND WABASH RIVERS IN SOUTHWESTERN PORTIONS OF CENTRAL INDIANA. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING. SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT SUNDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 13, 8:25 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 AM EDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM LIGHTNING BROWNSBURG 39.84N 86.39W
06/13/2008 HENDRICKS IN EMERGENCY MNGR
*** 1 INJ *** CONTSTRUCTION WORKER INDIRECTLY STRUCK BY
LIGHTNING. MAIN STRIKE WAS TO A CRANE.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:09 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks | 19 min |
| Jun 13, 10:44 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 25 hr |
| Jun 13, 10:44 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 25 hr |
| Jun 13, 10:44 AM EDT | River Flood Warning | IND | Morgan, Owen | 25 hr |
| Jun 13, 10:44 AM EDT | River Flood Warning | IND | Morgan, Owen | 25 hr |
| Jun 13, 10:44 AM EDT | River Flood Warning | IND | Clay, Greene | 25 hr |
| Jun 13, 12:00 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen | 2 hr |
| Jun 13, 1:21 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 39 min |
| Jun 13, 1:59 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 46 min |
| Jun 13, 2:04 PM EDT | Flash Flood Warning | IND | Johnson, Shelby | 4 hr |
| Jun 13, 2:11 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 49 min |
| Jun 13, 2:14 PM EDT | Flash Flood Warning | IND | Morgan | 61 min |
| Jun 13, 3:11 PM EDT | Flash Flood Warning | IND | Morgan, Owen | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.